# SDR DALA2021032401734

- Difficulty date: March 24, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N907DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32010
- Aircraft time: 6,565 hours, 2,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 14d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7527244) DURING INSPECTION FOUND 14D SEAT MOUNTED EMERGENCY LIGHT INOP. REMOVED AND REPLACED LED LIGHT ASSY ON 14D PER B737 AMM 33-51-11. OPS TEST OK.
